# SDR 96ZZZX881

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N28916
- Make and model: Luscom 8A
- Aircraft serial: 1679
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 380082
- Condition: Cracked
- Location: Fs 2.5
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION, CRACKS WERE FOUND ON BULKHEAD AT FS 2.5 WHERE JACK STRUT ATTACHES.  JACK STRUT FITTINGS WERE ALSO FOUND CORRODED AND WORN.  SUSPECT ROUGH OPERATION ON SKIS CAUSED CRACKS.
